Tohoku Mathematical Journal

Epochs of regularity for weak solutions of the Navier-Stokes equations in unbounded domains

John G. Heywood

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 40, Number 2 (1988), 293-313.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228031

Digital Object Identifier
doi:10.2748/tmj/1178228031

Mathematical Reviews number (MathSciNet)
MR0943824

Zentralblatt MATH identifier
0694.35131

Subjects
Primary: 35Q10
Secondary: 35B65: Smoothness and regularity of solutions

Citation

Heywood, John G. Epochs of regularity for weak solutions of the Navier-Stokes equations in unbounded domains. Tohoku Math. J. (2) 40 (1988), no. 2, 293--313. doi:10.2748/tmj/1178228031. https://projecteuclid.org/euclid.tmj/1178228031


Export citation

References

  • [1] J. G. HEYWOOD, On uniqueness questions in the theory of viscous flow, Acta Math. 136 (1976), 61-102.
  • [2] J. G. HEYWOOD, The Navier-Stokes equations: On the existence, regularity and decay o solutions, Indiana Univ. Math. J., 29 (1980), 639-681.
  • [3] J. G. HEYWOOD, On nonstationary problems for the Navier-Stokes equations, and th stability of stationary flows, Dissertation, Stanford University, 1967.
  • [4] E. HOPF, Uber die Anfangswertaufgabefur die hydrodynamischen Grundgleichungen, Math. Nach., 4 (1950/51), 213-231.
  • [5] O. A. LADYZHENSKAYA, The Mathematical Theory of Viscous Incompressible Flow. Secon Edition, Gordon and Breach, New York, 1969.
  • [6] J. LERAY, Sur le mouvement d'un liquide visqueux emplissant espace, Acta Math. 6 (1934), 193-248.
  • [7] K. MASUDA, Weak solutions of the Navier-Stokes equations, Thoku Math. J., 36 (1984), 623-646.
  • [8] G. PRODI, Un teorema di unicita per le equazioni di Navier-Stokes, Annali di Mat., 4 (1959), 173-182.
  • [9] H. L. ROYDEN, Real Analysis, The Macmillan Company, New York, 1963
  • [10] J. SERRIN, The initial value problem for the Navier-Stokes equations, in Nonlinea Problems (R. E. Langer, ed.), Madison 1963.
  • [11] M. SHINBROT AND S. KANIEL, The initial value problem for the Navier-Stokes equations, Arch. Rational Mech. Anal. 21 (1966), 270-285.